# SDR ASAA2016070317229

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 3,975 hours, 1,295 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DISPLAY ON FMC (3 TIMES IN DESCENT) TAI ON ABOVE 10DEG, TAI WAS NOT ON. NO INDICATION OF IT BEING ON - ENGINE IDLE LOW.  ACFT GROUNDED. IAW FIM 34-61 TASK 801, PERFORMED FMC DISCRETE SWITCH TEST, VERIFIED BOTH ENGINE ANTI-ICE SWITCHES DISCRETES OPS NORMAL.  CREW REPORTED ANTI-ICE VALVES OPERATED NORMAL NO FAULTS.
